MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM? -16; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM? -16; WIRE, GUIDE, CATHETER
Model Number M001509100
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire fracture occurred requiring additional intervention.During a transcatheter arterial chemoembolization (tace) procedure involving the liver, a 180 cm x 25 cm fathom-16 guidewire was used for super-selection.The target vessel exhibited moderate tortuosity and no calcification.During use, the guidewire fractured within the blood vessel, separating into two pieces.The physician successfully retrieved the fractured segment using a catcher device.The procedure was completed with another of same device.The patient remained stable following the procedure, with no reported complications or injury.
 
Additional Manufacturer Narrative
G4: premarket / 510(k): k111485, k170636.E1: initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
Correction to field h6: device codes from fracture to detachment of device or device component g4: premarket / 510(k): k111485, k170636.E1: initial reporter phone: (b)(4).
 
Event or Problem Description

Brand Name
FATHOM? -16
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23486852
Report Number2124215-2025-78732
Device Sequence Number10488360
Product Code DQX
UDI-Device Identifier08714729762553
UDI-Public(01)08714729762553(17)270624(10)34303926
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001509100
Device Catalogue NumberM001509100
Device Lot Number0034303926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/27/2025
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight52 KG